# SDR ASOA201002028

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 17,131 hours, 11,734 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY SMOKE AFT LAV WARNING.  R & R AFT LAV SMOKE DETECTOR, OPS CK GOOD, REF AMM 26-16-01.  (CLOSED)
